MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY PERITONEAL CATHETER, STANDARD, 90 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY PERITONEAL CATHETER, STANDARD, 90 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 43522
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician seen rapid obstructions due to graphite granulomas at the distal ends of the peritoneal catheter.
 
Additional Manufacturer Narrative
Additional information received and captured under regulatory reports 2021898-2019-00278 and 2021898-2019-00279.Any further information for the event will be reported under the referenced reports.If information is provided in the future, a supplemental report will be issued.

Brand Name
PERITONEAL CATHETER, STANDARD, 90 CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8383579
Report Number2021898-2019-00084
Device Sequence Number19200374
Product Code JXG
UDI-Device Identifier00643169497122
UDI-Public00643169497122
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K792005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number43522
Device Catalogue Number43522
Device Lot NumberE42443
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1